Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



New simple Lie algebras of type $D_4$

Authors: H. P. Allen and J. C. Ferrar
Journal: Bull. Amer. Math. Soc. 74 (1968), 478-483
MathSciNet review: 0222124
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. P. Allen, Jordan algebras and Lie algebras of typeD4 J. Algebra 5 (1967), 250-265. MR 207778
  • 2. H. P. Allen, Lie algebras of type D, Pacific J. Math. (to appear). MR 220783
  • 3. H. P. Allen, On the equivalence of Hermitian forms over crossed product division algebras, Trans. Amer. Math. Soc. (to appear). MR 238876
  • 4. N. Jacobson, Triality and Lie algebras of type DRend. Circ. Mat. Palermo Ser. II 13 (1964), 1-25. MR 178096
  • 5. N. Jacobson, Lie algebras, Interscience, New York, 1962. MR 143793
  • 6. G. B. Seligman, On automorphisms of Lie algebras of classical type. III, Trans. Amer. Math. Soc. 97 (1960), 286-316. MR 123644

Additional Information


American Mathematical Society